| Model Number |
CMRM6133 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Swelling (2091)
| Date of Event |
12/03/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 5076-52 lead, implanted: (b)(6) 2012-12; 6947-65 lead, implanted: (b)(6) 2012.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient had an implantable cardioverter defibrillator (icd) change in which a large absorbable antibacterial envelope was used.The patient developed swelling over the icd pocket soon after the device change.The icd system was removed due to an infection.The patient was administered with antibiotics immediately at first signs of infection and after device system removal.The icd system was not replaced.No further patient complications have been reported as a result of this event.